Doctor insights on:
Midol Warnings And Recalls
The otc cough and cold medicines are proven to be ineffective and may prolong your illness, make you feel worse while youtake them and increase your risk of secondary bacterial infections, like ear infections and pneumonia. It's not like Buckley's tastes good, either! Http://tinyurl. Com/osmaxzo
Coldeeze Lozenges do work well, but you must take them around the clock or you are wasting your time. ...Read more
Over-the-counter: Midol can be bought without a prescription and without being a certain age "over-the-counter (OTC). It comes in various shapes and forms, depending on the health condition to be treated. Wikipedia provides a good overview of Midol: https://en. Wikipedia. Org/wiki/Midol. It is always a good idea to consult with a doctor, even with OTC medication. ...Read more
Midol Overdose: Call 1-800-222-1222 24 hours per day, 7 days per week to reach any poison control center in the United States. You will be connected with an expert who will direct you how to proceed. Please have all product information available when you call. ...Read more
Depends: The quick answer is yes. Midol complete you don't want to take at night because it has diuretic and caffeine both of which are not helpful for sleep. The midol at night is tylenol (acetaminophen) and Benadryl so the main ingredients are out of your system. If you do this a lot, it becomes a fair amount of tylenol (acetaminophen). ...Read more
I don't know: You took 4 Midol pills on perhaps an empty stomach and that alone can cause nausea. Beyond that supposition, I don't know what is wrong so if it continues see a MD and get examined. ...Read more
Hi, I just realized that I've taken more Midol than I should have in the last 24 hours. I've taken 10 and just read not to exceed 6. I pretty much onl?
Midol: Taking 10 midol should not hurt you keep hydrated and stick to the instructions on box most over the counter meds don't let you exceed max dose on the meds ...Read more
As usual, when taking multiple medications it is wise to keep track of any side-effects that you may experience. Always let your primary doctor know of any over-the-counter medications you are on.
That being said, zyrtec (cetirizine) and midol should be safe to use together.
If you take midol pm with zyrtec (cetirizine) however, you may get excessively sleepy, and this may lead to accidents. ...Read more
- Talk to a doctor online
- Antifungal warnings and recalls
- Estrogen warnings and recalls
- Famotidine warnings and recalls
- Hyzaar warnings and recalls
- Nexium warnings and recalls
- Phenobarbital warnings and recalls
- Promethazine warnings and recalls
- Reglan warnings and recalls
- Ticlopidine warnings and recalls